MAUDE Adverse Event Report: EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 3F / 4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 3F / 4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-45-3040
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Inflammation (1932); Discomfort (2330); Joint Laxity (4526); Joint effusion (4849)
Date of Event 06/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
As reported, approximately 6 years and 4 months post the initial left total knee arthroplasty, the patient has discomfort and periods of inflammation.X-ray showed signs of loosening of the tibial component and delamination of the insert in both compartments.Slight joint effusion, slight laxity.The patient was revised.The tibial insert was deteriorated when removed.
 
Additional Manufacturer Narrative
The revision reported was likely the result of prosthesis wear and an insufficient bond between the tibial tray and the bone which led to aseptic (non-infected) tibial loosening.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.It is possible that a contributing factor to the reported wear may have been the result of being packaged in a non-conforming bag for more than 5 years before it was implanted.The extent and root cause of the prosthesis wear and tibial loosening could not be confirmed as the device was not returned for evaluation, and radiographs were not provided.

Brand Name
LGC TIBIAL FIT TRAY CEM SZ 3F / 4T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20875377
Report Number1038671-2024-04686
Device Sequence Number8955982
Product Code JWH
UDI-Device Identifier10885862003973
UDI-Public10885862003973
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2026
Device Catalogue Number02-012-45-3040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date12/08/2024
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2907922 232-02-03 - OPTETRAK ASY, CR POROUS FEMORA
Outcome Attributed to Adverse Event Hospitalization;
Patient Age76 YR
Patient SexMale